# SDR UPS97224000

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FASTENER HOLE DAMAGE IN FRAME BS 783.95 RT.  SECOND FASTENER HOLE ABOVE FLOOR LINE.  REPAIR CARRIED OUT IAW SRS EO 97-17-007, UPS EO B727-5310-9619-A.
